# SDR NACA2022052300001

- Difficulty date: May 23, 2022
- Submitted: May 28, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 84,473 hours, 14,203 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL DROPS FROM #1 ENGINE OIL HYDRAULIC DRAIN MAST. REPLACED #1 ENGINE IDG FUEL/OIL HEAT EXCHANGER PER AMM 24-11-10, OPS CHECK AND LEAK CHECK OK.
